Παρακολούθηση
Dr. Shakir Ali,                      Professor
Dr. Shakir Ali, Professor
Department of Mathematics, Aligarh Muslim University, Aligarh, India
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα amu.ac.in - Αρχική σελίδα
Τίτλος
Παρατίθεται από
Παρατίθεται από
Έτος
Some commutativity theorems for rings with generalized derivations
M Ashraf, A Ali, S Ali
Southeast Asian Bull. Math 31 (3), 415-421, 2007
1542007
Subthreshold olfactory stimulation can enhance sweetness
D Labbe, A Rytz, C Morgenegg, S Ali, N Martin
Chemical Senses 32 (3), 205-214, 2007
1112007
On multiplicative (generalized)-derivations in prime and semiprime rings
B Dhara, S Ali
Aequationes mathematicae 86 (1), 65-79, 2013
732013
On*-centralizing mappings in rings with involution
S Ali, NA Dar
Georgian Mathematical Journal 21 (1), 25-28, 2014
652014
On Lie Ideals and Generalized (θ Φ Φ)-Derivations in Prime Rings
M Ashraf, A Ali, S Ali
Communications in Algebra 32 (8), 2977-2985, 2004
582004
On derivations in rings and their applications
M Ashraf, S Ali, C Haetinger
The Aligarh Bull of Math 25 (2), 79-107, 2006
572006
On (σ, τ)-derivations of prime near-rings-II
M Ashraf, S Ali
Sarajevo J. Math 4 (16), 2330, 2008
50*2008
On Jordan ideals and left (θ, θ)-derivations in prime rings
SMA Zaidi, M Ashraf, S Ali
International Journal of Mathematics and Mathematical Sciences 2004 (37 …, 2004
492004
On derivations in semiprime rings
S Ali, H Shuliang
Algebras and representation theory 15 (6), 1023-1033, 2012
452012
Guidelines for the use and interpretation of assays for monitoring autophagy .
DJ Klionsky, K Abdelmohsen, A Abe, MJ Abedin, H Abeliovich, H Adachi, ...
Autophagy, 2016
43*2016
On generalized Jordan left derivations in rings
M Ashraf, S Ali
Bulletin of the Korean Mathematical Society 45 (2), 253-261, 2008
412008
Jordan \alpha-centralizers in rings and some applications - doi: 10.5269/bspm.v26i1-2.7405
S Ali, C Haetinger
Boletim da Sociedade Paranaense de Matemática 26 (1-2), 71-80, 2008
362008
On Jordan left derivations of Lie ideals in prime rings
M Ashraf, S Ali
Southeast Asian Bulletin of Mathematics 25 (3), 379-382, 2002
362002
On generalized (α, β)-derivations in prime rings
H Marubayashi, M Ashraf, N Rehman, S Ali
Algebra Colloquium 17 (spec01), 865-874, 2010
352010
On left multipliers and the commutativity of prime rings
M Ashraf, S Ali
Demonstratio mathematica 41 (4), 763-772, 2008
322008
Phonons with orbital angular momentum
MK Ayub, S Ali, JT Mendonca
Physics of Plasmas 18 (10), 102117, 2011
312011
On generalized∗-derivations in∗-rings
S Ali, HE Bell, P Miyan
Palest. J. Math 1, 32-37, 2012
302012
On Jordan (α, β)∗-derivations in semiprime∗-rings
S Ali, A Fosner
Int. J. Algebra 4 (3), 99-108, 2010
302010
On n-centralizing generalized derivations in semiprime rings with applications to C*-algebras
B Dhara, S Ali
Journal of Algebra and Its Applications 11 (06), 1250111, 2012
292012
On strong commutativity preserving like maps in rings with involution
S Ali, N Dar, A Khan
Miskolc Mathematical Notes 16 (1), 17-24, 2015
282015
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–20